Jump to content
ACN Latitudes Forums

? concerning 5-day steroid burst


Recommended Posts

I posted this ? on our original thread and only received a few responses. Thought if I started a new thread with this specific ? we might receive some more feedback.

 

Our DS14 is on day 8 of a 5-day steroid burst (35 mg of prednisone per day). Thru day 7 his OCD/anxiety steadily increased in intensity, day 6 being off the charts. Day 7 was a little better, not sure wether to attribute that to the steroid taking effect, or the fact that we met with a neuroligist at the Univ. of Iowa yesterday to discuss IVIG treatment (which he is terrified by that prospect - he is afraid of needles) and he is thinking he needs to get this under control to avoid the IVIG.

 

The question is: What have others experienced during/after this 5-day steroid burst?

Link to post
Share on other sites

We're about 8 days off of steroids. My DS4 was taking 30mg daily for 6 days and then tapered for 6 days. I guess it was a steroid burst although the dr. didn't call it that. we were using it for a possible sinus infection. Most symptoms (excepted hyperactivity, inability to focus and some aggression) got better including fears and tics. But 3 days off, symptoms started to return, slowly. don't see the tic much but some fears/anxiety although mild. We're just waiting and seeing. The dr. warned us that after the steroid is stopped, symptoms can typically resurface...just another confirmation that there's an inflammation problem (ie Pandas) Don't know if thiis helps...but you're not alone. :(

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...